Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 9, Issue 6, 3459-4962
Articles: 1 - 12 XML export
Variational approach to second--order damped Hamiltonian systems with impulsive effects
Author(s): Jian Liu, Zengqin Zhao
Pages: 3459--3472
Some Oscillatory Properties for a Class of Partial Difference Equations
Author(s): Huili Ma, Jiaofeng Wang
Pages: 3473--3478
Bifurcation analysis for a ratio-dependent predator-prey system with multiple delays
Author(s): Dingyang Lv, Wen Zhang, Yi Tang
Pages: 3479--3490
Quantum difference Langevin equation with multi-quantum numbers q-derivative nonlocal conditions
Author(s): Surang Sitho, Sorasak Laoprasittichok, Sotiris K. Ntouyas, Jessada Tariboon
Pages: 3491--3503
New multivalued fixed point results in cone b--metric spaces
Author(s): Zhe Chu, Xianjiu Huang, Xiaoyi Liu
Pages: 3504--3510
Some properties of the quasicompact-open topology on C(X)
Author(s): Deniz Tokat, ─░smail Osmano─člu
Pages: 3511--3518
Generalized k-Mittag-Leffler function and its composition with pathway integral operators
Author(s): K. S. Nisar, S. D. Purohit, M. S. Abouzaid, M. Al Qurashi, D. Baleanu
Pages: 3519--3526
Some common coupled fixed point results in two S-metric spaces and applications to integral equations
Author(s): Liya Liu, Feng Gu
Pages: 3527--3544
Analytic solution of generalized space time advection-dispersion equation with fractional Laplace operator
Author(s): Ritu Agarwal, Sonal Jain, R. P. Agarwal
Pages: 3545--3554
The stability of sextic functional equation in fuzzy modular spaces
Author(s): Kittipong Wongkum, Poom Kumam
Pages: 3555--3569
Important inequalities for preinvex functions
Author(s): Zlatko Pavic, Shanhe Wu, Vedran Novoselac
Pages: 3570--3579
Stabilization control of generalized type neural networks with piecewise constant argument
Author(s): Liguang Wan, Ailong Wu
Pages: 3580--3599